PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2011 | 9 | 4 | 797-802
Tytuł artykułu

Extremely non-complex Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A Banach space X is said to be an extremely non-complex space if the norm equality ∥Id +T 2∥ = 1+∥T 2∥ holds for every bounded linear operator T on X. We show that every extremely non-complex Banach space has positive numerical index, it does not have an unconditional basis and that the infimum of diameters of the slices of its unit ball is positive.
Wydawca
Czasopismo
Rocznik
Tom
9
Numer
4
Strony
797-802
Opis fizyczny
Daty
wydano
2011-08-01
online
2011-05-26
Twórcy
autor
Bibliografia
  • [1] Duncan J., McGregor C.M., Pryce J.D., White A.J., The numerical index of a normed space, J. Lond. Math. Soc., 1970, 2, 481–488
  • [2] Kadets V.M., Some remarks concerning the Daugavet equation, Quaest. Math., 1996, 19(1–2), 225–235 http://dx.doi.org/10.1080/16073606.1996.9631836
  • [3] Kadets V., Katkova O., Martín M., Vishnyakova A., Convexity around the unit of a Banach algebra, Serdica Math. J., 2008, 34(3), 619–628
  • [4] Kadets V., Martín M., Merí J., Norm equalities for operators, Indiana Univ. Math. J., 2007, 56(5), 2385–2411 http://dx.doi.org/10.1512/iumj.2007.56.3046
  • [5] Kadets V.M., Shvidkoy R.V., Sirotkin G.G., Werner D., Banach spaces with the Daugavet property, Trans. Amer. Math. Soc., 2000, 352(2), 855–873 http://dx.doi.org/10.1090/S0002-9947-99-02377-6
  • [6] Koszmider P., Banach spaces of continuous functions with few operators, Math. Ann., 2004, 330(1), 151–183 http://dx.doi.org/10.1007/s00208-004-0544-z
  • [7] Koszmider P., Martín M., Merí J., Extremely non-complex C(K) spaces, J. Math. Anal. Appl., 2009, 350(2), 601–615 http://dx.doi.org/10.1016/j.jmaa.2008.04.021
  • [8] Koszmider P., Martín M., Merí J., Isometries on extremely non-complex C(K) spaces, J. Inst. Math. Jussieu, 2011, 10(2), 325–348 http://dx.doi.org/10.1017/S1474748010000204
  • [9] Martín M., Oikhberg T., An alternative Daugavet property, J. Math. Anal. Appl., 2004, 294(1), 158–180 http://dx.doi.org/10.1016/j.jmaa.2004.02.006
  • [10] Megginson R.E., An Introduction to Banach Space Theory, Grad. Texts in Math., 183, Springer, New York, 1998
  • [11] Oikhberg T., Some properties related to the Daugavet property, In: Banach Spaces and their Applications in Analysis, Walter de Gruyter, Berlin, 2007, 399–401
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0040-0
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.